# SDR CA991007042

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Tachometer
- Part number: 0177555170
- Condition: Failed
- Location: Eng Bleed System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) TACHOMETER BOX FAILING TO PROVIDE POWER TO THE BLEED VALVE, TTSN 1575.3 HOURS.
